# SDR MASA200600681

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 5,799 hours, 4,094 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Fa Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5011 CLT - FWD FA JUMPSEAT WAS STUCK IN THE DEPLOYED POSITION BLOCKING THE FLIGHT DECK DOOR.  MX LUBED THE SEAT TRACKS.  OP'S CHECK AND STOWED GOOD.
